# SDR AT0100077

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT CAPTAIN REPORTED NR 2 ENGINE PARAMETERS ACCELERATED WITH N1/N2 CLIMBING THRU 99 PERCENT AND EGT AT 750C FOR 30 SECONDS.  SHUT DOWN ENGINE AND SECURED AIRCRAFT FOR ENGINE OUT APPROACH.  REMOVED AND REPLACED NR 2 ENGINE DUE TO EGT LIMITS EXCEEDING TEMPERATURE AND TIME LIMIT PER P&W 72-00-00.
